# SDR IPXA2016060704326

- Difficulty date: May 15, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127501
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN AT BS 1256, LONGERON 27L HAS A 7" CRACK.  REMOVED, FABRICATED AND REPLACED LONGERON 27 LT AT BS 1256 IAW DWG AE A7127 AND SRM 51-33-01.
